Why will feel dizzy, nausea after hemodialysis?
At the beginning of hemodialysis patients, the most prone to "dialysis imbalance syndrome", often occurs shortly after dialysis or after dialysis.
Patients may be manifested as mild symptoms, headache, nausea, vomiting, fatigue, fatigue, irritability, blurred vision, direction disorders; severe symptoms can occur muscle cramps, dizziness, anorexia; more severe manifestations of epileptic seizures, Such as convulsions, coma.
This is because the high levels of toxins in the blood at start dialysis, dialysis makes the rapid decline in toxins level, intracellular and osmotic pressure did not adapt, causing brain edema, the above symptoms.
Who else will have such a dialysis imbalance syndrome?
The main risk factors for dialysis imbalance syndrome are:
1) First time dialysis
2) before dialysis urea nitrogen higher than 60mmol / L;
3) Dialysis in patients with acute exacerbation of chronic kidney disease;
4) severe metabolic alkalosis;
5) elderly patients;
7) have a neurological disease;
8) other diseases leading to cerebral edema, such as hyponatremia, hepatic encephalopathy, malignant hypertension;
9) any situation that can increase the blood-brain barrier permeability, such as sepsis, vasculitis, thrombotic microvascular disease, myelitis, encephalitis;
How will the doctor deal with it?
Because the beginning of hemodialysis patients prone to, so doctors generally have some preventive measures, such as shortening the dialysis time: the first dialysis two hours, the second three hours, the third four hours, after this step by step of dialysis, patients generally do not occur dialysis imbalance. After these three dialysis, the future can be carried out three times a week, every four hours of the dialysis.
For patients with too much liquid, may be recommended first ultrafiltration treatment, followed by routine dialysis treatment.
There are such symptoms, if your doctor did not notice, talk to your doctor as soon as possible !
Beijing In China